# SDR T64R387AR

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Cover
- Condition: Punctured
- Location: Horiz Stab
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARROW AIR - NR 2073, LEFT HORIZ STABILIZER T/E OUTBOARD DAMPER WELL HOLE PUNCHED THROUGH.  REMOVED DAMPER WELL COVER IAW DC-8 SRM 51-1-21, WELDED HOLE PER EO 99-061 AND REINSTALLED IAW DC-8 SRM 51-1-21.  (M)
